SciELO - Scientific Electronic Library Online


South African Journal of Science
On-line version ISSN 1996-7489
Print version ISSN 0038-2353

PDF Download


Initiating download of PDF file in 10 seconds. Please wait!



YADAVALLI, V.S.S.; MALADA, A.  and  CHARLES, V.. Reliability stochastic optimization for an n-stage series system with m chance constraints. S. Afr. j. sci. [online]. 2007, vol.103, n.11-12, pp.502-504. ISSN 1996-7489.



Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License